# SDR AALA202402127077

- Difficulty date: January 28, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N935AN
- Make and model: Boeing 737823
- Aircraft serial: 30081
- Aircraft time: 63,727 hours, 26,850 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727 S25l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT INTERCOSTAL AT BS 727 PLUS 12 INCHES, S25L.  SPLICE REPAIRED INTERCOSTAL PER SRM 53-00-53-2R-5.
